EconPapers    
Economics at your fingertips  
 

A Monte Carlo study of growth regressions

William Hauk () and Romain Wacziarg ()

Journal of Economic Growth, 2009, vol. 14, issue 2, 103-147

Keywords: Growth regressions; Measurement error; System-GMM; O47; O57; C15; C23 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (145) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10887-009-9040-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Monte Carlo Study of Growth Regressions (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jecgro:v:14:y:2009:i:2:p:103-147

Ordering information: This journal article can be ordered from
http://www.springer. ... th/journal/10887/PS2

Access Statistics for this article

Journal of Economic Growth is currently edited by Oded Galor

More articles in Journal of Economic Growth from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-08-22
Handle: RePEc:kap:jecgro:v:14:y:2009:i:2:p:103-147